# SDR 96ZZZX5549

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N274TC
- Make and model: Skrsky S76A
- Aircraft serial: 760274
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Pressure Pad
- Part number: 7610205004110
- Condition: Wrong Size
- Location: T/R
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PAD NORMAL THICKNESS IS .122 INCH.  DEFECTIVE ONE MEASURES .135 INCH CAUSING INCORRECT CLAMP UPON T/R SPAR.
